# SDR AALA202108162084

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 24,496 hours, 10,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR GETS STUCK WHEN CLOSED IN THE BOTTOM TRIM PIECE. FILED AND SMOOTHED OUT BOTTOM TRIM PIECE AT FORWARD LAVATORY DOOR.
